Volunteer for Upcoming Special Events!

We are seeking volunteers for two upcoming events- The Green Mountain Book Festival on September 23-25 and the Non-Fiction Comics Festival on October 14 and 15. 

General Requirements:

  • Be at least 16 years of age; 
  • Commit to at least one three-hour shift;
  • Attend a mandatory 45-minute briefing session in advance of the festival

Please read volunteer descriptions below and apply to volunteer here!

Volunteers will be needed for the following positions:

Note: Times and locations pertain to Green Mountain Book Festival only. Volunteer positions are the same for both festivals, but specific times are currently TBA for the Non-Fiction Comics Festival.

Room Set-up Coordinator

Volunteer liaisons between FFL contact, Barbara Shatara, and volunteers setting up the rooms for the festival.  Previous experience with event setup is preferred but not required.  Knowledge of audio-visual systems would be helpful.

Need 1 person for each day of the festival.  Or 2 people able to work 3-4 hour shift.

Saturday, Sept. 24  9am-12pm; 12pm-4pm at Fletcher Free Library (FFL)

Sunday, Sept. 25  9:30am-12:30pm; 12:30-4:30pm at FFL

 

Event Set-up Volunteers

Volunteers set up rooms for lectures, panel discussions and other events.  Ability to lift chairs and folding tables is required.

Need 10 people for each 4 hour shift.  Total of 20 people per day.

Friday, Sept. 23   12-3pm at FFL 

Saturday, Sept. 24  9am-1pm; 1pm-4:30pm at FFL

Sunday, Sept. 25  9:30am-12:30pm; 12:30-4:30pm at FFL

 

AV Volunteers

Volunteer helps setup AV for authors/speakers.  Knowledge of computers and Audio-Visual equipment required.

Need 2 people per day.

Friday, Sept. 23   1-3pm at FFL

Saturday, Sept. 24  9am-12pm; 12pm-2:30pm at FFL

Sunday, Sept. 25  9:30am-12:30pm; 12:30-3:30pm at FFL

 

Greeters

Volunteers welcome people attending the festivals and provide guidance to help them find the programs they want to attend.  Provide general directions to areas of the Library.

Need 4 people for each 2-hour shift on Saturday and Sunday.  

Friday, Sept. 23   5pm-7pm at BCA  (only 2 people needed for Friday)

Saturday, Sept. 24  10am-12pm; 12pm-2pm at FFL; 2pm-4pm at FFL

Sunday, Sept. 25 10:30am-12:30pm; 12:30-2:30pm; 2:30-4:30pm at FFL

 

Author Guides

Volunteers needed to help authors find the room they will be speaking in, restrooms, green room and other general assistance, as needed.

Need 3 people for 3 hour shifts.  Total of 12 people per day.

Friday, Sept. 23   5pm-7pm at BCA  (need only 1 person)

Saturday, Sept. 24  10am-1pm; 12pm-3pm at FFL

Sunday, Sept. 25  10:30am-12:30pm; 12:30-3:30pm at FFL

 

Lit Night at the Lamp Shop 

Volunteers to assist with readings at the Light Club Lamp Shop at 12 No. Winooski.  There will be six writing groups to be greeted and ushered in for their time slots throughout the evening.   Volunteers will introduce each group and serve as timekeeper.  Also, volunteer needed to assist with table set up and general management of book sales.

Need 4 people for 3-hour shift

Saturday, Sept. 24 5:30pm-8:30pm

Saturday, Sept. 24 7:30pm-10:30pm

Questions? Please contact Volunteer Coordinator Ashley Bolger at abolger@burlingtonvt.gov

The Library will be closed on Tuesday, August 16 for Bennington Battle Day.